# SDR SWIA201128212

- Difficulty date: October 1, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,217 hours, 18,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CARGO DOOR CUTOUT LOWER AFT SKIN DENTED.  REPAIRED PER SRM.
